| Catalog Number |
585112 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) of rebv1387 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
Facility has ran across issues with the safety huber needle.This file is for the white connector leakage.No other details provided.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak at the white connector is confirmed.15 20 ga x 0.75 in safety huber infusion sets were returned for investigation.The samples were returned in their sealed packaging.The samples were opened and functionally tested with water using a 10 ml syringe.The samples were flushed at the y-site, then clamped using the distal clamp, and then flushed from the proximal luer.On two of the samples a bead of water was observed to form at the blue valve of the y-site.The ifu states ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this reported addresses sample 1.A lot history review (lhr) of rebv1387 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rebv1387) have been reported from the same facility.
Event or Problem Description
It was reported that the facility has had issues with the safety huber needle leaking at the white hub/blue valve.No other details were provided.